# SDR ASAA2021061435097

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 26,992 hours, 8,721 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE, BLADE #2 CU-NI-IN COATING MISSING BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FAN BLADE #2 AND ITS PAIR #14 PER T/C 78472010. P/N & S/N ENERED IN TRAX.
